# SDR 98ZZZX467

- Difficulty date: January 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BY
- Make and model: Bell 206B-3
- Aircraft serial: 2871
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Indicator
- Part number: 500DC
- Condition: Failed
- Location: Horizon Ref
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZON REFERENCE INDICATOR INOPERABLE.  WILL NOT HOLD ATTITUDE.
